# SDR MTNA1115120001

- Difficulty date: November 15, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N800FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 336
- Aircraft time: 33,851 hours, 37,358 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7000700951
- Part serial: 89053331
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL OF FLIGHT 7499 CRW-MEM, THE PILOTS AIRSPEED AND ALTIMETER FLAGS APPEARED.  THE FLIGHT CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE.  AFTER TROUBLESHOOTING THE MECHANIC REPLACED THE DADC IAW ATR72 JIC 34-11-81 THE SYSTEM CHECKED GOOD AND THE AIRCRAFT WAS RETURN TO SERVICE.
